| Model Number |
CDS0801-NT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) and malcoaptation for a mitraclip procedure.During the procedure, one of the grippers would not lower.The final mr was grade 2.All steps were performed as per ifu.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.A review of the complaint history identified no similar complaints reported from the lot.Based on information provided without the device to analyze, the cause for the reported single gripper actuation issue cannot be determined.There is no indication of a product issue with respect to manufacture, design or labeling.